# SDR HEEA954907

- Difficulty date: May 3, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3116P
- Make and model: Bell 206L-3
- Aircraft serial: 51530
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Case Assy
- Part number: 206040531105
- Condition: Mis Mfg
- Location: Transmission
- Part time: 4,463 hours
- Component: 206040004107
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UPON DISASSEMBLY OF TRANSMISSION FOR OVERHAUL, CENTER CASE WAS IDENTIFIED AS BEING INCORRECTLY MANUFACTURED.  (STUD HOLE PATTERN NOT IN PROPER LOCATION TO FACILITATE OIL PASSAGES) (APPROX 72 DEGREES)
